MathSciNet Relay Station
MathSciNet bibliographic data
MR1481816 (99f:35134) 35L70
Georgiev, Vladimir; Lindblad, Hans; Sogge, Christopher D. Weighted Strichartz estimates and global existence for semilinear wave equations. Amer. J. Math. 119 (1997), no. 6, 1291–1319.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement